# SDR SWAA2021080540668

- Difficulty date: April 10, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 21,626 hours, 9,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF; BOTH SIDES; TOP SURFACE OF PANEL HAS CORROSION. / AFT CARGO FLOOR PANEL 140BF HAD CORROSION ON UPPER AND LOWER SURFACE DAMAGE IS OUT OF LIMITS 20' OR LESS DAMAGE IS ALLOWED. VERIFIED NEW PART AS P/N 453A2610-32 IAW A-TAG WN0942 AND AIPC 25-52-10-19 PANEL PLACED ON PART RACK ATAG WN0942
